Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 172, NWS North Platte, NE

June 20, 2013Frontier County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2013, 9:22 PM CDT for Frontier County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2013, 9:22 PM CDT (02:22 UTC)
Expired
Jun 20, 2013, 10:00 PM CDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Frontier County, NE

The radar

The Goodland radar (KGLD), 162 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 9:30 PM CDTHAIL 117 S Curtis, NEQUARTER SIZE HAIL FELL FOR ABOUT 5 MIN. AND COVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2249 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2249 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
2346 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WUUS53 KLBF 210222
SVRLBF
NEC063-210300-
/O.NEW.KLBF.SV.W.0172.130621T0222Z-130621T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 PM CDT THU JUN 20 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRONTIER COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1000 PM CDT

* AT 919 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
  RED WILLOW RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST
  AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MEDICINE CREEK RESERVOIR STATE RECREATION AREA...STOCKVILLE...
  MOOREFIELD...FREEDOM...DANCING LEAF EARTH LODGE AND ORAFINO.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4037 10074 4070 10042 4070 10028 4050 9998
      4034 10035 4034 10071
TIME...MOT...LOC 0222Z 228DEG 25KT 4036 10057

HAIL...1.00IN
WIND...<50MPH

$$

TAYLOR
3 follow-up statements
542 
WWUS53 KLBF 210237
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 PM CDT THU JUN 20 2013

NEC063-210300-
/O.CON.KLBF.SV.W.0172.000000T0000Z-130621T0300Z/
FRONTIER NE-
937 PM CDT THU JUN 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FRONTIER
COUNTY UNTIL 1000 PM CDT...

AT 933 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
RED WILLOW RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST AT
25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
STOCKVILLE...MEDICINE CREEK RESERVOIR STATE RECREATION AREA...
MOOREFIELD...FREEDOM...DANCING LEAF EARTH LODGE AND ORAFINO.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4037 10074 4070 10042 4070 10028 4050 9998
      4034 10035 4034 10071
TIME...MOT...LOC 0237Z 245DEG 24KT 4040 10045

HAIL...1.00IN
WIND...<50MPH

$$

TAYLOR
165 
WWUS53 KLBF 210248
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT THU JUN 20 2013

NEC063-210300-
/O.CON.KLBF.SV.W.0172.000000T0000Z-130621T0300Z/
FRONTIER NE-
948 PM CDT THU JUN 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FRONTIER
COUNTY UNTIL 1000 PM CDT...

AT 942 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
STOCKVILLE...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
STOCKVILLE...MEDICINE CREEK RESERVOIR STATE RECREATION AREA...
MOOREFIELD...DANCING LEAF EARTH LODGE AND ORAFINO.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL...WITH QUARTER SIZE HAIL COVERING 
THE GROUND 18 MILES SOUTH OF CURTIS. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4037 10074 4070 10042 4070 10028 4050 9998
      4034 10035 4034 10071
TIME...MOT...LOC 0248Z 236DEG 23KT 4044 10039

HAIL...1.00IN
WIND...<50MPH

$$

TAYLOR
378 
WWUS53 KLBF 210255
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
955 PM CDT THU JUN 20 2013

NEC063-210305-
/O.EXP.KLBF.SV.W.0172.000000T0000Z-130621T0300Z/
FRONTIER NE-
955 PM CDT THU JUN 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR FRONTIER COUNTY WILL EXPIRE AT
1000 PM CDT/900 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4037 10074 4070 10042 4070 10028 4050 9998
      4034 10035 4034 10071
TIME...MOT...LOC 0255Z 236DEG 23KT 4043 10034

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:59 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 20, 6:59 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT THU JUN 20 2013

.SYNOPSIS...
ISSUED AT 335 PM CDT THU JUN 20 2013

NOT MUCH CHANGING WITH THE OVERALL UPPER LEVEL PATTERN TODAY FROM
YESTERDAY. LOW CONTINUES TO SPIN ACROSS THE PACIFIC
NORTHWEST...WITH WEAK RIDGING ACROSS THE SOUTHERN PLAINS AND A
SUBTLE TROUGH OVER SE CANADA INTO NEW ENGLAND. AT THE SURFACE A
COLD FRONT CONTINUES TO PUSH INTO NORTHWESTERN NEBRASKA. A DRY
LINE IS ANALYZED ACROSS THE PANHANDLE WITH DEW PTS HAVING DROPPED
FROM AROUND 60 INTO THE 30S. PESKY STRATUS CONTINUES ACROSS MUCH
OF CENTRAL/N CENTRAL NEBRASKA.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 335 PM CDT THU JUN 20 2013

DIFFICULT FORECAST TODAY AND TOMORROW...ESPECIALLY TO LOCATION AND
TIMING OF CONVECTION. VERY GOOD INSTABILITY ACROSS THE AREA...WITH
MUCH OF THE CWA SEEING CAPE VALUES 3K TO 5K J/KG...HOWEVER A STRONG
CAP IS ALSO IN PLACE. MODELS SHOWING LITTLE AGREEMENT WITH
THUNDERSTORM DEVELOPMENT WITH FORECAST A LOW CONFIDENCE FORECAST.
THE FIRST POSSIBLE DEVELOPMENT COULD BE ALONG THE COLD FRONT/DRY
LINE ACROSS WESTERN NEBRASKA...SUPPORT FROM EARLIER RUNS OF THE
HRRR. A SECOND LOCATION WOULD BE ACROSS FAR SW NEB...CLOSER TO A
DEVELOPING SFC LOW IN NW KS...DUE TO TEMPS INTO THE 90S...SUPPORT
FROM THE NAM...RAP AND LATEST HRRR. THEN THERE IS A LOW LEVEL JET
WHICH IS EXPECTED TO DEVELOP THIS EVENING AND WILL BE ABLE TO
SUSTAIN OR ENHANCE OR INITIATE THUNDERSTORMS ACROSS SW INTO
CENTRAL NEBRASKA. BY MORNING THE THUNDERSTORM ACTIVITY WILL PUSH
EAST AND DIMINISH...HOWEVER RESIDUAL LL MOISTURE SHOULD BE ENOUGH
FOR STRATUS TO REDEVELOP...WHICH HAS BETTER MODEL AGREEMENT.

TOMORROW THE WEAK COLD FRONT WILL BECOME NEARLY STATIONARY ACROSS
THE AREA WITH THUNDERSTORMS EXPECTED TO FIRE ALONG/NORTH OF THE
FRONT. THIS SHOULD IMPACT AREAS ALONG AND NORTH OF INTERSTATE
80...ALTHOUGH THIS PLACEMENT MAY NEED TO BE READJUSTED IF A STRONG
MCS DEVELOPS OVERNIGHT WITH A DECENT OUTFLOW BOUNDARY OR STRATUS
LINGERS WELL INTO THE AFTERNOON. CURRENT THOUGHT IS CLOUDS SHOULD
LIFT BY EARLY AFTERNOON WITH HIGHS ABLE TO WARM INTO THE UPPER 80S
TO UPPER 90S...WARMEST ACROSS SW NEB. INITIATION IS EXPECTED AS A
MID LEVEL...700 MB...TROUGH PUSHES ACROSS THE AREA.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 335 PM CDT THU JUN 20 2013

FOR FRIDAY NIGHT...QUASI-STATIONARY FRONT REMAINS LOCATED FROM NORTH
CENTRAL INTO THE PANHANDLE OF NEBRASKA. ERLY UPSLOPE FLOW TO THE
NORTH OF THE FRONT WILL ALLOW LOW LEVEL MOISTURE TO POOL TO THE
NORTH OF THE FRONT...AND THE COMBINATION OF THE SYNOPTIC FLOW AND
DRY AIR TO THE WEST WILL CONTINUE TO PROMOTE DAILY NOCTURNAL LLJ
ACROSS THE PLAINS WHICH WILL SUSTAIN ANY TSRA DEVELOPMENT THAT
OCCURS NEAR SFC BOUNDARIES BY LATE AFTERNOON. TWO MAIN AREAS OF
CONCERN WOULD BOTH BE NEAR GREATEST DEW POINT GRADIENT...ONE IN
UPSLOPE REGION OF NEBRASKA PANHANDLE AND A SECOND IN FAR SW NEB.
UPPER PV ANOMALY SPLIT OFF FROM MAIN UPPER LOW MOVES INTO THE
WESTERN PORTION OF THE STATE WHICH WILL SERVE TO ENHANCE CONVERGENCE
ALONG THE BOUNDARIES. HOWEVER...DEEP LAYER SHEAR IS WEAK IN SW NEB
AND FCST SOUNDINGS SHOW INVERTED-V TYPE SOUNDING SO WOULD EXPECT ANY
DEVELOPMENT TO NOT ORGANIZE AS WELL. HOWEVER IN THE AREA OF THE NEB
PANHANDLE ANY DEVELOPMENT WOULD BE IN A HIGHLY FAVORABLE ENVIRONMENT
TO GROW UPSCALE...THOUGH SHOULD BECOME ELEVATED DURING THE EVENING
HOURS. SHORT RANGE MODELS SEEM TO AGREE ON THIS GENERAL IDEA HOWEVER
HAVE DIFFERENT EVOLUTIONS OF ULTIMATE CONVECTIVE DEVELOPMENT. HAVE
SIDED WITH SOMETHING SIMILAR TO WHAT THE NAM/GFS SUGGEST THINKING
THAT HIRES ARW IS UNDERDONE IN THE PANHANDLE AND NMM HAS TOO MUCH
DEVELOPMENT IN SOUTHERN PORTION OF THE FCST AREA. THEREFORE BEST
PRECIPITATION CHCS CARRIED ACROSS SANDHILLS AND NORTHERN NEB FRIDAY
NIGHT. GIVEN THE DEGREE OF INSTABILITY ALOFT AND BETTER SHEAR ACROSS
THE NORTH DO EXPECT A DESCENT SEVERE THREAT ACROSS THIS AREA.

THIS SCENARIO BECOMES RE-ESTABLISHED FOR SATURDAY AS WELL...AS A
SIGNIFICANT PORTION OF THE MAIN UPPER LOW PROGRESSING ACROSS THE
NORTHERN PLAINS MOVES ACROSS THE AREA. MODELS SUGGEST THE POTENTIAL
FOR EARLY CONVECTIVE DEVELOPMENT WHICH MAY ALTER LATE AFTERNOON
SCENARIO BUT THIS WILL HAVE TO BE REFINED IN LATER FCSTS. STILL
BELIEVE THAT SATURDAY APPEARS TO BE BEST CHC FOR WIDESPREAD TSRA
DEVELOPMENT. AS FOR SVR POTENTIAL...BETTER SHEAR APPEARS TO BE IN
PLACE ACROSS THE FCST AREA AND WOULD EXPECT SVR THREAT
AGAIN...THOUGH MAY BE DEPENDENT ON CLOUD COVER REMAINING FROM FRIDAY
NIGHT CONVECTION WHICH IS ALWAYS TOUGH TO DEFINE THIS TIME OF YEAR.
WITH THE BOUNDARY SINKING SOUTH SOMEWHAT AND MOISTURE POOLING AHEAD
AND NORTH OF FRONT WOULD EXPECT POTENTIAL FOR ONE OR TWO MESOSCALE
COMPLEXES TO MOVE EAST OVERNIGHT.

BY SUNDAY FRONTAL POSITION IS EXPECTED TO BE FROM EASTERN NEB
SOUTHWESTWARD INTO NORTHEAST CO. THIS POSITION WILL BE DEPENDENT ON
CONVECTIVE INFLUENCE FROM THE PREVIOUS NIGHT...SO PRECIP CHANCES
WILL BE LOWER BUT MAY NEED TO BE ADJUSTED UPWARD IN LATER FCSTS.
MONDAY THE UPPER LOW FINALLY MOVES INTO SOUTHERN CANADA ALLOWING
HEIGHTS TO RISE IN THE PLAINS AHEAD OF NEXT UPPER LOW DEVELOPMENT IN
THE PAC NW. THIS SHOULD LIMIT PRECIP CHCS MONDAY TO ISOLD AND MAINLY
LATE AFTERNOON INTO THE EVENING AS A QUICK MOVING PV ANOMALY EJECTS
NEWD IN QUICK SOUTHWEST FLOW ALOFT. HEIGHTS CONTINUE TO RISE FOR MID
WEEK AND INTO THE LATTER PORTION OF THE FCST. WITH SUFFICIENT MID
LEVEL WARMING WOULD EXPECT TSRA CHCS TO BE LOW AND A DRY FCST SEEMS
THE WAY TO GO AT THIS POINT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 657 PM CDT THU JUN 20 2013

MOSTLY CLEAR SKIES OVER WESTERN NEBRASKA THIS EVENING.
THUNDERSTORMS ARE POSSIBLE BUT EXPECT ISOLATED IN NATURE. STRONG
GUSTY WINDS IN VICINITY OF STORMS. ANY STORMS THAT DEVELOP WILL BE
CAPABLE OF LARGE HAIL. CONFIDENCE NOT HIGH WITH TRW AND HAVE LEFT
OUT OF KVTN AND KLBF TAF. STRATUS IS EXPECTED TO REDEVELOP THROUGH
THE EARLY MORNING. HAVE INCLUDED MVFR CEILINGS AT KVTN BUT VFR
CEILINGS AT KLBF. STRATUS TO BURN OFF LATE MORNING OVER NORTHERN
NEBRASKA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...JWS
AVIATION...POWER
Hazardous weather outlook, Jun 20, 3:44 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
344 PM CDT THU JUN 20 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-212045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
344 PM CDT THU JUN 20 2013 /244 PM MDT THU JUN 20 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN CONCERN WITH
THE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE STORMS ARE POSSIBLE ON FRIDAY AND FRIDAY NIGHT ALONG AND
NORTH OF INTERSTATE 80. SEVERE STORMS ARE POSSIBLE SATURDAY AND
SATURDAY NIGHT ALONG AND NORTH OF A LINE FROM ANTIOCH...TO BRADY.
THE MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...AS
WELL AS ON FRIDAY AND SATURDAY.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Special weather statement, Jun 20, 8:50 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
850 PM CDT THU JUN 20 2013

NEZ071-210230-
FRONTIER NE-
850 PM CDT THU JUN 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FRONTIER COUNTY UNTIL 930
PM CDT...

AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF RED WILLOW RESERVOIR STATE
RECREATION AREA...OR 23 MILES SOUTH OF CURTIS...MOVING NORTHEAST AT
25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CURTIS...
  STOCKVILLE...
  WILLOW VIEW CAMPGROUND...
  BLUEGILL HAVEN CAMPGROUND...
  QUICK...
  FREEDOM...
  DANCING LEAF EARTH LODGE...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 43.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:25 AM CDTSevere Thunderstorm WarningLBFFrontier50 min
Jun 21, 5:24 PM CDTSevere Thunderstorm WarningLBFDeuel51 min
Jun 21, 5:43 PM CDTSevere Thunderstorm WarningLBFSheridan62 min
Jun 21, 6:14 PM CDTSevere Thunderstorm WarningLBFDeuel61 min
Jun 21, 6:19 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan56 min
Jun 21, 6:39 PM CDTTornado Warning Tornado observedLBFCherry, Sheridan36 min
Jun 21, 6:55 PM CDTTornado WarningLBFSheridan35 min
Jun 21, 6:56 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.